# SDR DALA2015111106948

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 74,392 hours, 33,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE CHECK OF THE CABIN EMERGENCY LIGHTS FAILED, FWD LT EPSU BATTERY FAULT.  REPLACED BATTERY.
